# SDR AUS20010451

- Difficulty date: April 20, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCC3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Washer
- Part number: 71907
- Condition: Failed
- Location: Reciprocating En
- Component: Reciprocating En, Lyc, IO540E1B5
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE COUNTERWEIGHT RETAINING WASHER PNO 71907 HAD FAILED ALLOWING THE COUNTERWEIGHT ROLLER PNO 72797 TO MIGRATE ANDCONTACT NO5 CYLINDER CONNECTING ROD AND CAUSING IT TO FAIL WHICHCAUSED SEVERE DAMAGE TO THE CRANKCASE. THE RETAINING CIRCLIPPNO  LW14820 REMAINED IN POSITION.
